Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the Dunford-Pettis property


Author: J. Bourgain
Journal: Proc. Amer. Math. Soc. 81 (1981), 265-272
MSC: Primary 46E40; Secondary 28B99, 46B20
DOI: https://doi.org/10.1090/S0002-9939-1981-0593470-8
MathSciNet review: 593470
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the Banach spaces $ {C_{{L^1}}}$ and $ L_C^1$ and their duals have the Dunford-Pettis property. Some other more local problems are also solved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 28B99, 46B20

Retrieve articles in all journals with MSC: 46E40, 28B99, 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0593470-8
Keywords: Dunford-Pettis property
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society